# SDR C2XA06TY035

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 16,701 hours, 12,370 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727830
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN, ELECTRICAL ODOR, CREW DID AN AIR RETURN, OVERWEIGHT LANDING, NORMAL LANDING AND ROLL OUT.  MAINTENANCE FOUND SOURCE OF SMOKE AND ELECTRICAL ODOR TO BE COMING FROM THE READING LIGHTS AT SEATS 6A AND 7A, MAINTENANCE REPLACED THE LIGHTS IAW-EMB-145AMM-33-25-02, OPS CHECKED GOOD, AND C/W EC0550-01004, NO OVERWEIGHT LANDING INSPECTION REQUIRED.  LOG PAGE 2054906, FLIGHT 3281
